Oct 2, 2011
I have been taking anti-retrovirals for a year now. In that time, my CD4 count has gone from 70 to 419. My viral level is now at 30.
My question is, can a flu shot cause the CD4 count to decrease? If so, how long does this last?
| Response from Dr. Holodniy
It can, but the possibility is much less or not at all when people are taking HIV meds and their viral load is undetectable. Such decreases are usually short. That is why we usually recommend that people don't have CD4 counts done within a month of getting a vaccine.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Receiving Oral Sex Worried I Have HIV
- Groin Pain After Drinking After Someone Worried I Have HIV
- Groin Pain After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Hpv After Kissing Cut On Lip Sign Of HIV AIDS
- Hpv After Licking Penis Sign Of HIV AIDS
- Sore Throat After Vaginal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.